# SDR AALA20091120MIA01

- Difficulty date: November 20, 2009
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N378AN
- Make and model: Boeing 767323
- Aircraft serial: 25447
- Aircraft time: 72,394 hours, 11,432 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 285N002836
- Condition: Failed
- Location: Fire Detection
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMB RECEIVED ENGINE FIRE OVERHEAT MESSAGE.  SYSTEM WOULD NOT RESET.  RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  REPLACED NUMBER ONE ENGINE DETECTOR CARD.
